Aa
A
A
Close
Avatar universal
funny feeling in the heart, face and legs
I was diagnosed with anemia a few weeks ago, H was 9,2 and I'm on iron tablets. I was feeling dizzy, weak in the knees with pale skin. The symptoms have continued and I have now developed new symptoms; a funny feeling in the head as if it has been rubbed with menthol/camphor cream, persistent weakness in the legs, numbness or a funny sensation in the face (only sometimes) especially on the left side, and sometimes my toungue has trouble moving while Im tring to speak especially in the night. Could these still be related to the anemia or could there be an underlying neurological condition here? Please help.

I'm seeing the doctor next week.
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi, please get peripheral smear done to rule out megaloblastic anemia. In megaloblastic anemia which is due to deficiency of vitamin B12 or folic acid, similar kind of symptoms is observed.

Try supplements of vitamin B12 and folic acid for a month or so.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources